Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Twitching like hell on Dexedrine bigcat

Posted by ed_uk on October 18, 2006, at 14:11:05

In reply to Re: Twitching like hell on Dexedrine ed_uk, posted by bigcat on October 17, 2006, at 15:36:00

Hi Matt :)

I miss you too! I haven't been on MSN as much in the last couple of weeks.

I'm sorry the Dex is not going well. How do you find Ritalin on its own? Would it be necessary to take it with Buspar?

Ed


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:695341
URL: http://www.dr-bob.org/babble/20061011/msgs/695808.html